# SDR DALA2022051003240

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2226742) DURING INSPECTION FOUND WEB CRACKED AT BS663 RBL 39. WEB AT BS663 RBL 39R WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
